Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6515
Title: B. I. B. designs e grafi di dimensione n
Authors: Gionfriddo, Mario
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Mario Gionfriddo, "B. I. B. designs e grafi di dimensione n", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 1-11.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
Abstract: 
Dopo brevi richiami sui B.I.B. Designs e sugli n-Grafi si dimostra
una certa analogia tra Block Design e Grafo $n-dimensionale$ , si
definiscono gli n-Grafi associati ai B.I.B. Designs e si studiano
alcune loro proprietà. Si trovano, infine, i grafi di dimensione 1
che possono essere associati a B.I.B. Designs simmetrici.

After short references to B.I.B. Designs and $n-Graphs$ we show that
there exist a certain analogy between Block Design and Graph of dimension
$n$ ; $n-Graphs$ associated to B.I.B. Designs are defined and some
of their properties are studied. We determine at last the graphs of
dimension 1 which can be associated to a simmetric B.I.B. Design.
Type: Article
URI: http://hdl.handle.net/10077/6515
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat
GionfriddoRendMat07.pdf728.93 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

486
checked on Jun 27, 2022

Download(s)

220
checked on Jun 27, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.